RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volkov, V E

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:88
Abstract pages:776
Full texts:374
References:36

http://www.mathnet.ru/eng/person42005
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215668

Publications in Math-Net.Ru
1996
1. V. E. Volkov, “Asymptotically fast approximate methods for solving the Laplace difference equation in a cube”, Zh. Vychisl. Mat. Mat. Fiz., 36:5 (1996),  90–97  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:5 (1996), 627–632  isi
1994
2. V. E. Volkov, “Fast approximate methods for solving the Laplace difference equation in a cube”, Dokl. Akad. Nauk, 336:1 (1994),  11–13  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 440–444
1989
3. V. E. Volkov, “Boundedness of the number of orthogonal solutions of the equation $-u"+q(x)u=\lambda u$”, Differ. Uravn., 25:11 (1989),  1862–1866  mathnet  mathscinet  zmath; Differ. Equ., 25:11 (1989), 1300–1303
1987
4. V. E. Volkov, “Sufficient conditions for the property of being a basis in $L_p$ and for equiconvergence with a trigonometric series of spectral expansions”, Differ. Uravn., 23:6 (1987),  952–960  mathnet  mathscinet  zmath
1986
5. V. E. Volkov, I. Jo, “Estimation of the difference of partial sums of spectral decompositions corresponding to two Schrödinger operators”, Differ. Uravn., 22:11 (1986),  1865–1876  mathnet  mathscinet
6. V. E. Volkov, “On the asymptotic behavior of solutions of some ordinary differential equations”, Differ. Uravn., 22:3 (1986),  541–542  mathnet  zmath
1984
7. V. E. Volkov, “Spectral expansions in eigenfunctions of an unbounded selfadjoint extension of the Sturm–Liouville operator with potential from the class $L_2^{\operatorname{loc}}$”, Differ. Uravn., 20:11 (1984),  1852–1862  mathnet  mathscinet
8. V. E. Volkov, “Boundedness of the number of orthogonal solutions of the equation $-u"+q(x)u=\lambda u for large values of $-\lambda$”, Mat. Zametki, 36:5 (1984),  691–695  mathnet  mathscinet  zmath; Math. Notes, 36:5 (1984), 844–846  isi
1982
9. V. E. Volkov, “Simplification of the remainder terms of numerical differentiation formulas”, Zh. Vychisl. Mat. Mat. Fiz., 22:2 (1982),  465–467  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:2 (1982), 224–227

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021